Alert archive / West Virginia / Flash Flood Warnings in 2007

Flash Flood Warning 6, NWS Charleston, WV

December 13, 2007Lewis County, West Virginia

NWS Charleston, WV issued this flash flood warning at Dec 13, 2007, 11:13 AM EST for Lewis County, West Virginia. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2007, 11:13 AM EST (16:13 UTC)
Expired
Dec 13, 2007, 1:00 PM EST
In force
107 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Lewis County, WV

The radar

The Charleston,WV radar (KRLX), 129 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRLX 131616
FFWRLX
WVC041-131815-
/O.NEW.KRLX.FF.W.0006.071213T1613Z-071213T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1113 AM EST THU DEC 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEWIS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WESTON...

* UNTIL 100 PM EST

* AT 1108 AM EST...VERY HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONEWALL 
JACKSON LAKE STATE PARK AND JACKSON MILL AND NORTHERN SECTIONS OF 
THE COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3910 8030 3899 8034 3896 8031 3886 8039
      3872 8041 3874 8046 3877 8045 3880 8049
      3883 8048 3886 8059 3903 8073 3909 8073
      3917 8059
TIME...MOT...LOC 1613Z 180DEG 0KT 3898 8051

$$

21
1 follow-up statement
000 
WGUS71 KRLX 131754
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1253 PM EST THU DEC 13 2007

WVC041-131800-
/O.CON.KRLX.FF.W.0006.000000T0000Z-071213T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS WV-
1253 PM EST THU DEC 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM EST FOR LEWIS
COUNTY...

AT 1251 PM EST...RADAR INDICATED THE HEAVY RAIN HAS EXITED THE AREA. 
LIGHT SHOWERS WILL CONTINUE FOR THE NEXT COUPLE OF HOURS AND SHOULD 
END BY LATE THIS AFTERNOON. 

EVEN THOUGH THE WARNING WILL BE ALLOWED TO EXPIRE...ONGOING FLOODING 
PROBLEMS WILL PERSIST UNTIL THE STREAMS RECEDE THIS AFTERNOON. A 
FLOOD ADVISORY WILL CONTINUE UNTIL 3PM THIS AFTERNOON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTON...
STONEWALL JACKSON LAKE STATE PARK AND JACKSON MILL

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. WHEN ENCOUNTERING 
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3910 8030 3899 8034 3896 8031 3886 8039
      3872 8041 3874 8046 3877 8045 3880 8049
      3883 8048 3886 8059 3903 8073 3909 8073
      3917 8059
TIME...MOT...LOC 1753Z 180DEG 0KT 3898 8051

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Dec 13, 4:32 AM EST, 6 hours 41 minutes earlier.

Area forecast discussion, Dec 13, 4:32 AM EST, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
432 AM EST THU DEC 13 2007

.SYNOPSIS...
A LOW PRESSURE SYSTEM ALONG THE STALLED FRONTAL BOUNDARY MOVES
THROUGH TODAY. HIGH PRESSURE AND A DRIER FRIDAY. A STRENGTHENING
STORM PASSES OVER ON SATURDAY...WITH MUCH COLDER CONDITIONS BY
SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS IN GOOD AGREEMENT SHOWING THE MAIN SURFACE LOW RIDING UP
FAIRLY QUICKLY ALONG OR JUST EAST OF THE OHIO RIVER THIS
MORNING...AND INTO SOUTHERN PENNSYLVANIA THIS AFTERNOON BEFORE
REDEVELOPING EAST OF THE MOUNTAINS. THIS TRACK PULLS THE FRONT
NORTHWARD AS A WARM FRONT ACROSS WEST VIRGINIA...REACHING NORTHERN
WEST VIRGINIA BY 15Z. BEHIND THE LOW...THE FRONT BECOMES A COLD
FRONT...AND WILL RAPIDLY MOVE EAST ACROSS THE AREA LATER THIS
MORNING AND EARLY AFTERNOON. THERE WILL BE AN AREA OF LIGHT TO
MODERATE RAIN AS THE WARM FRONT SPREADS NORTHWARD THIS MORNING...BUT
THE HEAVIEST RAIN WILL BE ALONG AND WEST OF THE LOW TRACK. DESPITE
THE SYSTEM BEING A QUICK MOVER...THINGS ARE IN PLACE FOR A SLUG OF
HEAVY RAIN THAT MAY PRODUCE FLOODING PROBLEMS. ABNORMALLY HIGH PWS
ON A STRONG LOW LEVEL SOUTHWESTERLY 850MB JET...COMBINED WITH VERY
GOOD ISENTROPIC LIFT AIDED BY FAVORABLE UPPER JET DYNAMICS...WILL
BRING THE SLUG OF HEAVY RAIN. LATEST MODEL GUIDANCE CONTINUES TO
TARGET THE WESTERN THIRD OF OUR CWA...THUS THE CURRENT FLOOD WATCH
STANDS AS IS. HOWEVER...WE WILL CONTINUE TO MONITOR THE NORTHEAST
PORTION OF OUR CWA FOR ANY POTENTIAL SHIFT IN THE EXPECTED HEAVY
RAIN BAND. GOING ABOVE TEMP GUIDANCE IN THE EAST...GIVEN THE WARM
SURGE AND MUCH OF THE RAIN HOLDING OFF TIL AFTERNOON. TEMPS EXPECTED
TO REMAIN ABOVE FREEZING WEST OF THE LOW OVER SOUTHEAST OHIO
TODAY...WITH ALL RAIN. THINGS IMPROVE BY LATE AFTERNOON AS THE
SYSTEM SHIFTS EAST OF THE MOUNTAINS. PRECIP ENDS IN THE LOWLANDS
WELL BEFORE THE COLD AIR ALOFT ARRIVES. DOES NOT EVEN LOOK LIKE A
GOOD UPSLOPE EVENT BEHIND THE FRONT...AS FLOW IS WESTERLY BEHIND THE
FRONT. EXPECT PRECIP TO END IN THE LOWLANDS BY EVENING...WITH RAIN
SHOWERS CHANGING TO ONLY SCATTERED SNOW SHOWERS IN THE NORTHERN
MOUNTAINS WITH LITTLE ACCUMULATION BEFORE THE SNOW ENDS BEFORE DAWN.
CLEARING WILL MOVE INTO THE WEST LATER TONIGHT.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
FOR FRIDAY...THERE MAY BE SOME FROSTY FOG OR LOW CLOUDS
CONSIDERING THE DAMP GROUND.  ALSO CLOUDS COULD EVEN REGENERATE WITH
THE MID MORNING MIXING...BEFORE THINNING/EVAPORATING IN THE
AFTERNOON.  SO STILL THINK IT WILL BE A DESCENT DRY DAY WITH SOME
SUNSHINE.  GOOD TRAVEL DAY.

PEACEFUL WEATHER CONTINUES FOR FRIDAY EVENING BEFORE THICKENING
CLOUDS OVERNIGHT.

NO BIG CHANGES FOR OUR WEEKEND EVENT.  THOUGH THE 00Z NAM WAS MUCH
COLDER AND WEAKER...KEEPING THE SURFACE REFLECTION TO OUR SOUTH.
THINKING THAT IS THE OUTLIER. SO WE KEPT WITH PREVIOUS FORECASTS AND
MORE ALONG THE LINES OF THE 00Z GFS WITH THE LOW LEVEL CIRCULATION
COMING NE...W OF THE APPALACHIANS INTO THE MID OHIO VALLEY SATURDAY
AFTERNOON AND EVENING. WINTRY MIX AT ONSET...AND MAY LINGER LONGER
IN SE UPSLOPE AREA PLUS IN PORTIONS OF SOUTHEAST OHIO.  THEN MAINLY
RAIN IN THE WARM WEDGE IN THE WESTERN LOWLANDS.

SO A FLOOD THREAT STILL EXISTS WITH SATURDAYS EVENT...AND WILL REMAIN
IN OUR HAZARDOUS WEATHER OUTLOOK.

TRIED TO KEEP TEMPERATURES FROM FALLING QUICKLY WITH NIGHTFALL
SATURDAY
EVENING...SINCE THE SURFACE LOW STILL NOT PASS OUR LONGITUDE.  SO
DELAYED THE TRANSITION BACK TO ALL SNOW UNTIL LATE SATURDAY NIGHT.

WIND BLOW SNOW SHOWERS STILL A GOOD BET SUNDAY. I ACTUALLY INCREASED
POPS A BIT...CONSIDERING WE FINALLY GET SOME MINUS 10C 850 MB AIR
HERE.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
GFS HAS COME MORE INTO LINE WITH THE ECMWF WITH THE MOVEMENT OF A
LOW PRESSURE SYSTEM INTO THE OHIO VALLEY ON SATURDAY NIGHT.  THE AS
THE LOW MOVES PAST AND INTENSIFIES...THE COLD AIR WILL SPILL BACK
INTO THE REGION WITH UPSLOPE SNOW SHOWERS DEVELOPING BY SUNDAY
MORNING AND LINGERING INTO SUNDAY NIGHT IN THE NORTHERN MOUNTAINS.
THE 12Z ECMWF IS A LITTLE SLOWER WITH THE OVERALL PATTERN EVOLUTION
THAN ITS 00Z RUN...BUT THE OVERALL PATTERN REMAINS THE SAME SO AT
THIS STAGE MAY NEED TO LOOK AT SOME TIMING ADJUSTMENTS VERSUS A
WHOLE SALE PATTERN CHANGE.  BUT WHAT THIS NEW PATTERN MEANS IS THAT
IT WILL BE MAINLY A RAIN EVENT EARLY SATURDAY NIGHT WITH A CHANGE
OVER TO SNOW FROM MID NIGHT TOWARD MORNING AS THE COLD AIR RUSHES
BACK INTO THE REGION.

ON MONDAY THE NORTHWEST FLOW WILL BEGIN TO TAPER OFF SO ONLY A FEW
SCATTERED MOUNTAIN SNOW SHOWERS ARE EXPECTED TO BE LINGERING.  HIGH
PRESSURE WILL THEN MOVE INTO THE REGION AND SHOULD HANG AROUND
THROUGH WEDNESDAY.  MODELS HAVE BEEN INDICATING THAT A WEAK
SHORTWAVE COULD DROP SE THROUGH THE GREAT LAKES LATE ON MONDAY...AND
WITH A TRACK SIMILAR TO A WEAK CLIPPER COULD PRODUCE A LITTLE LIGHT
SNOW...BUT THE MODELS HAVE NOT BEEN CONSISTENT ON THE TRACK OR
STRENGTH OF THIS WAVE SO FOR NOW HAVE KEPT THE FORECAST
DRY...ESPECIALLY SINCE ANY PCPN WITH THE WAVE WOULD BE LIGHT AND THE
CURRENT UNCERTAINTY.

COME WEDNESDAY...COULD BEGIN TO SEE ANOTHER SYSTEM BEGIN TO DEVELOP
AS THE SPLIT FLOW PATTERN CONTINUES EAST OF THE MISSISSIPPI.  BUT
FOR NOW WITH THE SYSTEM PROBABLY NOT LIKELY TO ARRIVE UNTIL CLOSER
TO THURSDAY HAVE LEFT THE END OF THE FORECAST DRY.

FOR TEMPERATURES...THE 12Z MEX WAS CLOSE TO THE 00Z MEX SO HAVE
GENERALLY FOLLOWED ALONG WITH THOSE NUMBERS WITH SOME LOCAL EFFECTS
TWEAKS.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
06Z THURSDAY THRU 06Z FRIDAY...
A FRONTAL SYSTEM WILL MEANDER ALONG THE OHIO RIVER THROUGH THURSDAY
MORNING...THEN SHIFT EAST ACROSS THE AREA THIS AFTERNOON...AND
FINALLY MOVE EAST OF THE MOUNTAINS THIS EVENING. GENERALLY MVFR TO
IFR IN RAIN AND FOG. AFTER 18Z SLOWLY IMPROVING FROM WEST TO EAST TO
GENERALLY MVFR CEILINGS.

AVIATION OUTLOOK /BEYOND 00Z FRIDAY/
LIFR/IFR WEATHER LATE THURS NIGHT INTO FRI MORNING OVER AREAS THAT
RECEIVE RAIN. ANOTHER LIFR/IFR EPISODE WITH STRONG STORM SYSTEM WITH
SIGNIFICANT REGIONAL AVIATION IMPACTS POSSIBLE SATURDAY INTO SUNDAY.

&&

.HYDROLOGY...
RAIN THIS MORNING THRU EARLY AFTERNOON IS EXPECTED TO PRODUCE WATER
PROBLEMS MAINLY ACROSS WESTERN WEST VIRGINIA...SOUTHEAST OHIO AND
NORTHEAST KENTUCKY. THUS...FLOOD WATCH CONTINUES THIS AREA TIL 4 PM
THIS AFTERNOON. STILL KEEPING THE WATCH AREA OUT OF THE NORTHEAST
QUADRANT OF THE CWA FOR NOW...AS THE HEAVIEST PRECIP SHOULD FOCUS
ACROSS WESTERN SECTIONS. HOWEVER...WE WILL MONITOR THIS NORTHEAST
AREA CLOSELY FOR ANY SHIFT IN THE HEAVY RAINS.

ANOTHER LOW PRESSURE SYSTEM COULD POSE ANOTHER FLOOD THREAT
THROUGH THE WEEKEND.

MAY NEED AN FFA FOR THE LATER SYSTEM THIS WEEKEND.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>011-014-017.
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ066-067-075-076-
     083>087.
KY...FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...NONE.

&&

SYNOPSIS...KTB/JMV
NEAR TERM...JMV
SHORT TERM...KTB
LONG TERM...ESS
AVIATION...JMV
HYDROLOGY...JMV
Hazardous weather outlook, Dec 13, 4:32 AM EST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
432 AM EST THU DEC 13 2007...CORRECTED FOR WATCH EXPIRATION TIME.

VAZ003-004-WVZ013-015-016-018>020-024>040-046-047-140945-
DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
432 AM EST THU DEC 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER CHANCE OF FLOODING WILL OCCUR ON SATURDAY AND SATURDAY
NIGHT. THE PRECIPITATION MAY ALSO BE A WINTRY MIX ON SATURDAY IN
SEVERAL COUNTIES...INCLUDING SOME FREEZING RAIN.

COLDER AIR SATURDAY NIGHT INTO SUNDAY COULD LEAD TO ACCUMULATING
WIND BLOWN SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-140945-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-WIRT-
432 AM EST THU DEC 13 2007

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

FLOOD WATCH CONTINUES THROUGH 7 PM THIS EVENING. DUE TO THE
SATURATED GROUND AND EXPECTED HEAVY RAIN TODAY...SMALL STREAM AND
RIVER FLOODING IS POSSIBLE.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER CHANCE OF FLOODING WILL OCCUR ON SATURDAY AND SATURDAY
NIGHT. THE PRECIPITATION MAY ALSO BE A WINTRY MIX ON SATURDAY IN
SEVERAL COUNTIES...INCLUDING SOME FREEZING RAIN.

COLDER AIR SATURDAY NIGHT INTO SUNDAY COULD LEAD TO ACCUMULATING
WIND BLOWN SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Dec 13, 8:44 AM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
844 AM EST THU DEC 13 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0838 AM     FLOOD            HARRISVILLE             39.16N 81.03W
12/13/2007                   RITCHIE            WV   PUBLIC

            STREAMS OVER ROADS OR BRIDGES.
            EVENT OCCURRED BETWEEN
            823 AM 12/13/2007 AND 838 AM 12/13/2007

&&

NNNN
Local storm report, Dec 13, 9:02 AM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
902 AM EST THU DEC 13 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

855 AM     FLOOD            LOST CREEK              39.16N 80.35W
12/13/2007                   HARRISON           WV   PUBLIC

            STREAMS OVER ROADS OR BRIDGES.
            EVENT OCCURRED BETWEEN
            845 AM 12/13/2007 AND 855 AM 12/13/2007

&&

NNNN
Local storm report, Dec 13, 10:09 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1009 AM EST THU DEC 13 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       BRIDGEPORT              39.29N 80.23W
12/13/2007                   HARRISON           WV   PUBLIC

            STANDING WATER ON RT. 131

&&

NNNN
Local storm report, Dec 13, 10:47 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1047 AM EST THU DEC 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLASH FLOOD      ST. MARYS               39.40N 81.20W
12/13/2007                   PLEASANTS          WV   PUBLIC

            MIDDLE ISLAND CREEK OVER BANKS AND FLOODING FISH POT RD.
            IN ST. MARYS

&&

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 7:33 AM ESTAreal Flood AdvisoryRLXDoddridge, Harrison, Tyler57 min
Dec 13, 8:03 AM ESTFlash Flood WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler5 hr
Dec 13, 8:11 AM ESTAreal Flood AdvisoryRLXJackson, Mason, Wirt, Wood4 hr
Dec 13, 8:11 AM ESTAreal Flood AdvisoryRLXJackson, Mason, Wirt, Wood4 hr
Dec 13, 9:18 AM ESTAreal Flood AdvisoryRLXCalhoun, Gilmer, Lewis3 hr
Dec 13, 9:44 AM ESTAreal Flood AdvisoryRLXCabell, Wayne3 hr
Dec 13, 12:07 PM ESTAreal Flood AdvisoryRLXCabell, Calhoun, Gilmer, Jackson, Mason, Pleasants and 4 more3 hr
Dec 13, 12:56 PM ESTAreal Flood AdvisoryRLXBarbour, Doddridge, Harrison, Lewis, Pleasants, Ritchie and 2 more2 hr
Dec 13, 4:16 PM ESTRiver Flood AdvisoryRLXCalhoun, Gilmer24 hr
Dec 13, 4:37 PM ESTRiver Flood WarningRLXHarrison16 hr

Nearby

Flash Flood Warnings in West Virginia, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.